Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 1, NWS St. Louis, MO

February 11, 2009Madison County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 11, 2009, 2:29 AM CST for Madison County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 11, 2009, 2:29 AM CST (08:29 UTC)
Expired
Feb 11, 2009, 2:56 AM CST
In force
27 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

County Madison County, MO

The radar

The Paducah radar (KPAH), 141 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 11:45 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 110829
SVRLSX
MOC123-110915-
/O.NEW.KLSX.SV.W.0001.090211T0829Z-090211T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
229 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MADISON COUNTY IN SOUTHEAST MISSOURI

* UNTIL 315 AM CST

* AT 225 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 7
  MILES SOUTHWEST OF BUCKHORN...OR 9 MILES NORTHEAST OF GREENVILLE...
  AND WAS MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARQUAND...
  BUCKHORN...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3731 9049 3733 9048 3765 9030 3764 9015
      3757 9014 3751 9014 3747 9015 3731 9015
      3731 9048
TIME...MOT...LOC 0829Z 218DEG 60KT 3731 9032

$$

GKS
1 follow-up statement
000 
WWUS53 KLSX 110856
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 AM CST WED FEB 11 2009

MOC123-110904-
/O.CAN.KLSX.SV.W.0001.000000T0000Z-090211T0915Z/
MADISON MO-
254 AM CST WED FEB 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED 
AREA.  HEAVY RAIN AND STRONG GUSTY WINDS WILL CONTINUE AS A FLASH 
FLOOD WATCH AND WIND ADVISORY CONTINUES IN EFFECT THIS MORNING.  

LAT...LON 3731 9049 3733 9048 3765 9030 3764 9015
      3757 9014 3751 9014 3747 9015 3731 9015
      3731 9048
TIME...MOT...LOC 0854Z 218DEG 60KT 3764 9000

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 11:57 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Feb 10, 11:57 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 PM CST TUE FEB 10 2009

.DISCUSSION...
/249 PM CST TUE FEB 10 2009/

VERY BUSY WEATHER PATTERN EXPECTED OVER THE NEXT 24-30 HOURS...
1. FLASH FLOOD WATCH STILL LOOKS ON TARGET...ESPECIALLY IN LIGHT
OF NEW EXCESSIVE RAINFALL OUTLOOK WHICH PLACES A LARGE PART OF THE
CWA IN A MODERATE RISK TO REACH FFG. IN ADDITION TO THE FLASH
FLOOD POTENTIAL...AREA RIVERS WILL LIKELY RISE AND A HYDROLOGIC
OUTLOOK (ESFLSX) WILL BE ISSUED TO ADDRESS THIS. FURTHER
INFORMATION CAN BE FOUND BELOW IN THE HYDROLOGY SECTION OF THIS
AFD. 2. WILL ALSO BE ISSUING A WIND ADVISORY FOR LATE TONIGHT AND
TOMORROW FOR THE ERN AND SRN PARTS OF THE CWA. 3. MOST OF THE CWA
REMAINS IN A SLIGHT RISK WITH ENHANCED PROBABILITIES FOR WIND
(30%) OVER THE SRN PART OF THE CWA LATE TONIGHT AND THE SERN
COUNTIES TOMORROW MORNING. MOST LIKELY TIME TO SVR WILL BE BETWEEN
3 AM AND 9 AM.

MODELS ARE IN GOOD AGREEMENT THAT MID LEVEL TROUGH CURRENTLY OVER
THE SOUTHWEST WILL DEEPEN AS IT MOVES QUICKLY TO THE NORTHEAST AND
ACROSS MO/IL TOMORROW. DYNAMICS ARE VERY IMPRESSIVE WITH COUPLED
JET/STRONG MID LEVEL ASCENT/STRONG 925-850MB MOISTURE CONVERGENCE
ON NOSE OF 70KT LOW LEVEL JET. PWATS WILL BE CLOSE TO 1.3 WHICH
IS WELL ABOVE FEBRUARY NORMALS. EXPECT WARM AIR ADVECTION
SHRA/TSRA TO DEVELOP BY LATE EVENING OVER THE AREA. HOW THESE WILL
AFFECT THE SVR POTENTIAL ASSOCIATED WITH A SQUALL LINE THAT WILL
MOVE ACROSS THE SRN HALF OF THE CWA 09-15Z IS UNCERTAIN. NAM/SREF
IS DEPICTING MUCAPES 500-1000 J/KG WHICH IS MORE THAN SUFFICIENT
GIVEN THE 0-6KM SHEAR OF 80KT/0-1KM SHEAR OF 40KTS/0-1KM SRH AOA
300. PRIMARY CONCERN IS DAMAGING WINDS...BUT THIS ENVIRONMENT IS
CONDUCIVE TO ISOLATED COOL SEASON TORNADOES. SEVERE THREAT SHOULD
END BY LATE MORNING ONCE THE FRONT MOVES THROUGH.

THE WIND ADVISORY WILL COVER EXPECTED INCREASE IN WIND SPEED LATE
TONIGHT IN THE TIGHT PRESSURE GRADIENT AHEAD OF THE WARM SECTOR AND
ALSO IN THE DRY SLOT TO THE SOUTH OF THE LOW TRACK TOMORROW WHERE
MIXING COULD BRING DOWN SOME MOMENTUM FROM THE 50KT 850MB WINDS.
HAVE NOT INCLUDED THE REST OF THE CWA AT THIS TIME...BUT THE NRN AND
WRN COUNTIES WILL BE GETTING CLOSE TO CRITERIA TOMORROW AFTERNOON
ONCE THE LOW LIFTS OUT.

FLASH FLOOD REMAINS A THREAT GIVEN THE REASON MENTIONED ABOVE.  HAVE
WIDESPREAD 1-3 QPF TOTALS GOING THROUGH 00Z TOMORROW...WITH THE
HIGHEST TOTALS THROUGH THE CENTRAL CWA WHERE THE LOW WILL TRACK.
TSRA COULD LOCALLY ENHANCE THESE TOTALS. THESE AMOUNTS EXCEED
GOING 3 AND 6 HOUR FLASH FLOOD GUIDANCE. HAVE GONE WITH ALL RAIN
WITH THIS EVENT...BUT FORECAST SOUNDINGS ARE DROPPING QUICKLY
RIGHT ABOUT THE TIME THAT THE PRECIPITATION IS GETTING READY TO
END. THERE IS A SMALL CHANCE THAT STRONG UVV COULD COOL THE
COLUMN MORE THAN IS FORECAST...WHICH COULD CAUSE THE
PRECIPITATION TO END AS SNOW OVER PARTS OF NERN MO/W CNTRL IL. DRY
WEATHER THEN SETS IN FROM TOMORROW NIGHT INTO EARLY FRIDAY.

TEMPERATURES ARE A COMBINATION OF THE NAM/SREF 2M TEMPERATURES.

FOR FRIDAY NIGHT INTO NEXT TUESDAY...MEDIUM RANGE MODELS ALL AGREE
WITH A PROGRESSIVE PATTERN OVER THE CENTRAL CONUS.  THERE IS ALSO
DECENT AGREEMENT BETWEEN THE GEM/ECWMF AND THE NEW 12Z GFS THAT A
SHORTWAVE TROUGH WILL MOVE ACROSS MO/IL ON FRIDAY NIGHT WITH >0.25
QPF NORTH OF I-70.  HAVE KEPT WITH THE IDEA OF A RAIN/SNOW MIX ALONG
I-70 WITH JUST SNOW OVER THE NRN THIRD OF THE CWA SO WILL NEED TO
MONITOR FOR POTENTIAL ACCUMULATIONS.  SYSTEM MOVES QUICKLY EWD AND
THERE IS SOME SMALL POSSIBLITY OF PRECIPITATION OVER THE
WEEKEND...BUT WILL KEEP THE CHANCES SLIGHT BECAUSE OF DIFFERENCES IN
MODEL TIMING IN THE FAST FLOW.  BOTH GFS/ECWMF ARE IN DECENT
AGREEMENT WITH A SIGNIFICANT SHORTWAVE MOVING INTO THE REGION EARLY
NEXT WEEK...SO HAVE ADDED A CHANCE OF RAIN NEXT TUESDAY.

BRITT

&&

.AVIATION...
/1150 PM CST TUE FEB 10 2009/
FOR THE 06Z TAFS...
MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS HAVE OVERSPREAD
THE REGION. CIGS AND VSBYS WILL BE HIGHLY VARIABLE THRU THE
NIGHT DEPENDING ON WHERE THE HEAVIEST RAIN GOES. WINDS WILL BECOME
EAST/NORTHEAST NORTH OF THE I-70 CORRIDOR WHILE THEYLL STAY
SOUTH-SOUTHEAST SOUTH OF I-70. AS THE SURFACE LOW MOVES ACROSS THE
AREA WEDNESDAY MORNING THE WIND WILL VEER TO THE NORTHWEST AND
BECOME GUSTY...POSSIBLY AS HIGH AS 35-40KTS AS THE SYSTEM PULLS
AWAY. SOME SNOW IS ALSO POSSIBLE ON THE BACK SIDE OF THE
SYSTEM ON WEDNESDAY...PRIMARILY OVER NORTHEAST MISSOURI/WEST CENTRAL
ILLINOIS...BUT MY CONFIDENCE IS LOW AT THIS TIME SO IVE LEFT
MENTION OF SN OUT FOR NOW.

CARNEY

&&

.HYDROLOGY...
BASED ON THIS MORNINGS 24-HOUR RAINFALL FORECAST FROM THE
HYDROMETEOROLOGICAL PREDICTION CENTER...THE GREATEST POTENTIAL FOR
RIVER FLOODING WOULD BE IN THE FOLLOWING RIVER BASINS:  THE MERAMEC
RIVER INCLUDING THE BOURBEUSE AND BIG RIVER BASINS...THE BLACK
RIVER...THE CUIVRE RIVER...THE KASKASKIA RIVER...AND THE ILLINOIS
RIVER BASINS.

SOME OF THE RAINFALL IN THIS EVENT WILL FALL AFTER THE INITIAL
24-HOUR RAINFALL FORECAST.  TO ACCOUNT FOR THE ENTIRE STORM
RAINFALL...THE RIVER FOREDAST CENTERS RUN CONTINGENCY FORECASTS TO
ESTIMATE FLOOD POTENTIAL FOR THE ENTIRE STORM...WHICH SHOULD END BY
ABOUT MIDDAY WEDNESDAY.

CONTINGENCY FORECASTS FROM THE RIVER FORECAST CENTERS USING 48 HOURS
OF FORECAST RAINFALL INDICATE SIGNIFICANT FLOODING IS POSSIBLE ALONG
THE MERAMEC RIVER...ON THE KASKASKIA RIVER NEAR VANDALIA...AND ALONG
THE ILLINOIS RIVER...THOUGH THE HIGHER LEVELS ON THAT RIVER WOULD
NOT BE REALIZED UNTIL NEXT WEEK.

FUCHS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     LINCOLN-MADISON-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE-WARREN-WASHINGTON.

     WIND ADVISORY FROM 3 AM TO 6 PM CST WEDNESDAY FOR CRAWFORD-IRON-
     JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BOND IL-BROWN IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     WIND ADVISORY FROM 3 AM TO 6 PM CST WEDNESDAY FOR BOND IL-
     CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON IL-MARION IL-
     MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, Feb 10, 4:02 PM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CST TUE FEB 10 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
402 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAVY RAIN IS EXPECTED LATE TONIGHT AS A LOW PRESSURE SYSTEM
APPROACHES THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF
THE AREA LATE TONIGHT FOR 1 TO 3 INCHES OF RAIN FALLING ON GROUND
THAT IS SATURATED.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA LATE
TONIGHT...ESPECIALLY OVER SOUTHEAST MISSOURI. THE GREATEST THREAT
WILL BE DAMAGING WINDS...HOWEVER TORNADOES ARE ALSO POSSIBLE
BECAUSE OF THE STRONG WIND SHEAR.

OUTSIDE OF THUNDERSTORMS...SOUTH WINDS ARE EXPECTED TO INCREASE
LATE TONIGHT INTO THE 15 TO 25 MPH RANGE WITH SOME WIND GUSTS IN
EXCESS OF 35 MPH OVER PARTS OF SOUTH CENTRAL AND SOUTHWEST
ILLINOIS AS WELL AS SOUTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY RAIN IS EXPECTED TO CONTINUE WEDNESDAY MORNING. A FLASH
FLOOD WATCH WILL CONTINUE UNTIL NOON ON WEDNESDAY OVER MOST OF THE
AREA.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PARTS OF
SOUTHEAST AND FAR EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST AND
SOUTH CENTRAL ILLINOIS ON WEDNESDAY MORNING.

WINDY CONDITIONS ARE ALSO EXPECTED ON WEDNESDAY...WITH OCCASIONAL
GUSTS IN THE 40 TO 45 MPH RANGE. A WIND ADVISORY IS IN EFFECT FOR
PARTS OF SOUTH CENTRAL AND SOUTHWEST ILLINOIS AS WELL AS SOUTHEAST
MISSOURI.

THERE IS A CHANCE OF SNOW FRIDAY AND FRIDAY NIGHT...MAINLY ALONG
AND NORTH OF INTERSTATE 70. THERE IS SOME POTENTIAL FOR
ACCUMULATING SNOW OVER NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT FOR SEVERE WEATHER AND
FLOODING. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ASKED TO
REPORT HEAVY RAINFALL AMOUNTS AND ANY FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Feb 11, 12:52 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLOOD            ST. LOUIS               38.64N  90.24W
02/11/2009                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            SEVERAL INCHES OF STANDING WATER ON ROAD AT GOODFELLOW
            AND PAGE

&&

EVENT NUMBER LSX0901476

CARNEY
Local storm report, Feb 11, 12:59 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLASH FLOOD      ST. LOUIS               38.64N  90.24W
02/11/2009                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            SEVERAL INCHES OF WATER FLOWING OVER ROAD AT 3228 N
            BROADWAY

&&

EVENT NUMBER LSX0901477

CARNEY
Local storm report, Feb 11, 1:01 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
101 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       FERGUSON                38.75N  90.30W
02/11/2009  M1.30 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901478

MILLER
Local storm report, Feb 11, 1:03 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
103 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0102 AM     FLOOD            ST. LOUIS               38.64N  90.24W
02/11/2009                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            STANDING WATER AROUND 6 INCHES DEEP AT 5517 MANCHESTER
            AVE

&&

EVENT NUMBER LSX0901479

CARNEY
Local storm report, Feb 11, 1:06 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HEAVY RAIN       BALLWIN                 38.59N  90.55W
02/11/2009  M1.60 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901480

CARNEY
Local storm report, Feb 11, 1:09 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
109 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLOOD            SHREWSBURY              38.59N  90.33W
02/11/2009                   ST. LOUIS          MO   LAW ENFORCEMENT

            INTERSECTION OF DES PERES PKWY AND LANDSDOWNE AVE UNDER
            SEVERAL INCHES OF WATER

&&

EVENT NUMBER LSX0901481

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 10:47 PM CSTFlash Flood WarningLSXCole3 hr
Feb 11, 12:17 AM CSTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Feb 11, 12:44 AM CSTFlash Flood WarningLSXSaint Louis, City of Saint Louis5 hr
Feb 11, 2:49 AM CSTRiver Flood WarningLSXJefferson32 hr
Feb 11, 10:27 AM CSTRiver Flood WarningLSXFranklin72 hr
Feb 11, 10:54 AM CSTRiver Flood WarningLSXReynolds34 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.